# SDR DALA2015042902966

- Difficulty date: April 22, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 351-361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BETWEEN FS 351-361, LONGERON 28R.  INSPECTED.  NO CRACKS FOUND.  CONDITION 1A AND DC.
